Facebook Pixel

my girlfriend took emergency contricaption two days after her period.she feels dizzyfor the first time. its been three weeks.

By April 21, 2012 - 9:09pm
Rate This

we had sex two days after her period. i had a condom on but ii was still very afraid so we made the decision and she took next choice pills two hours after sex. four days later she spotted for four days. after that everything was normal today, three weeks later she felt a little dizzy. should we be worried. her next period is in a week

Add a Comment2 Comments

EmpowHER Guest

Hi niongas,

Thank you for your question. Your girlfriend should be fine. She may experience irregular cycles for the next two months due to using the emergency contraceptive but her bleeding is a good sign of "not pregnant".

Good luck.


April 22, 2012 - 8:55am
(reply to Anonymous)

thank uu soo much :) i really appreciate it:)

April 22, 2012 - 10:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.